MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 30ML FLUSH, NEEDLELESS VALVE, 10ML SHEATH CONTAMINA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 30ML FLUSH, NEEDLELESS VALVE, 10ML SHEATH CONTAMINA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42800-33
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, pending investigation.
 
Event or Problem Description
The event involved a transpac it monitoring kit, 27", 30 ml flush device, 10 cc contamination syringe and needleless valve where it was reported there was a separation in the tubing.The reporter stated when doing rounds at 0900 a small amount of blood was noticed backing up in the umbilical arterial catheter (uac).The line was flushed and the connections were checked to see if anything was loose.The reporter stated blood started backing up even faster and small amounts of blood leaked onto the mattress.The line was turned off to the baby and it was found that the intravenous (iv) tubing going into the blue part of the transducer had come apart.The uac was removed without incident and a hematocrit and hemoglobin was drawn after the incident with no lowering of the hemoglobin.There was patient involvment, however no report of patient harm.
 
Additional Manufacturer Narrative
Received one used partial.List #42800-33, transpac¿ it monitoring kit, 30ml flush, needleless valve, 10ml sheath contamination syringe; lot #12177833.One used.Manufacturer unknown, extension set w/ filter; lot #unknown.The reported complaint of separation was confirmed on the returned set.During visual inspection, the 4" pvc tubing was found separated from the transducer luer pocket.Insufficient uv adhesive coverage was observed on the tubing pocket.The uv adhesive was accumulated at the bond ring.The probable cause of the pvc tubing being separated had occurred due to insufficient uv adhesive coverage on the tubing during assembly.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 30ML FLUSH, NEEDLELESS VALVE, 10ML SHEATH CONTAMINA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16244836
Report Number9617594-2023-00038
Device Sequence Number6313058
Product Code DRS
UDI-Device Identifier00887709098053
UDI-Public(01)00887709098053(17)251101(10)12177833
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Model Number42800-33
Device Catalogue Number42800-33
Device Lot Number12177833
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer03/02/2023
Initial Report FDA Received Date01/25/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UMBILICAL ARTERY CATHETER, UNK MFR
Patient SexUnknown